MAUDE Adverse Event Report: ORTHOPEDIATRICS 1.25MM X 150MM SS GUIDE WIRE, THREADED

ORTHOPEDIATRICS 1.25MM X 150MM SS GUIDE WIRE, THREADED
Model Number 01-9473-3115
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Threaded tip guide wire broke off in patient's humerus.Dr.(b)(6) states she was not manipulating wire trajectory and was not passing wire through/against cortical bone.This was the first pass with the wire.

Brand Name
1.25MM X 150MM SS GUIDE WIRE, THREADED
Common Device Name
1.25MM X 150MM SS GUIDE WIRE, THREADED
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key25015764
Report Number3006460162-2026-00023
Device Sequence Number21406303
Product Code KIJ
UDI-Device Identifier00840194465359
UDI-Public00840194465359
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number01-9473-3115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown